# SDR SWAA2022032350364

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 55,311 hours, 32,634 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVERAL HOLES ON 193 PNL ARE ELONGATED. / DRILLED UP NEW PANEL REF B737 SRM 51-20-01 INSTALLED NEW PANEL REF B737 AMM 53-51-21 & EO WORK INSTRUCTIONS WIZARD # 14105
